debra49659

Discussion in 'Fibromyalgia Main Forum' started by sugarpeach, Mar 28, 2007.

  1. sugarpeach

    sugarpeach New Member

    Hi! I was reading lyrica posts and I saw that you gained 20pds in 2 months. Did the Lyrica make you hungry or did you just gain the weight from say fluid build up?water weight? I have been on it since Jan. and it has helped with the nerve pain but I have gained a lot of weight and I cant bring myself to get on scale. I am not hungrier than usual. My areas that seem to be affected are my hands(are swollen) and waist area.
    What are you doing about pain now that you are off it? Was it difficult to lose the weight? I dont know what to do. I also have noticed that i am twitching when sitting still or laying down. Not major but like my arm will jerk , chest area or my leg and one time I had my whole body twitch while sitting watching TV. Sorry so long. Any suggestions or ideas woud be greatly appreciated. Peace to you. Susan
  2. Debra49659

    Debra49659 New Member

    I must confess..some of it was poor eating habits!! I'm not sure the cause but I JUST HAD to eat, and of course none of it good for me. I was also experiencing swelling of the extremities, I sure that contributed as well. Guess what though...the doctor put me back on Lyrica. Yes, he did! Now he feels it was the amitriptylin..because after one month I still had a gain of 4 - 5 pounds. It has to be one of two meds, I have normal appetite during the day, still swollen though. Geez..still chubby and hating it!!

    Deb